About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2006 (2006), Article ID 86173, 11 pages
http://dx.doi.org/10.1155/AAA/2006/86173

On calculation of the relative index of a fixed point in the nondegenerate case

Mechanics and Mathematics Faculty, Belarusian State University, Independence Avenue 4, Minsk 220050, Belarus

Received 26 June 2005; Accepted 1 July 2005

Copyright © 2006 A. V. Guminskaya and P. P. Zabreiko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. N. Dancer, “On the indices of fixed points of mappings in cones and applications,” Journal of Mathematical Analysis and Applications, vol. 91, no. 1, pp. 131–151, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. E. N. Dancer, “Positivity of maps and applications,” in Topological Nonlinear Analysis: Degree, Singularity, and Variations, vol. 15 of Progr. Nonlinear Differential Equations Appl., pp. 303–340, Birkhäuser Boston, Massachusetts, 1995. View at Zentralblatt MATH · View at MathSciNet
  3. Y. Y. Isaenko, “The fixed point index of linear positive operators,” Trudy Aspirantov Voronezhskogo Universiteta (Proceedings of Postgraduate Students of Voronezh State University), pp. 54–58, 1969 (Russian).
  4. M. A. Krasnosel'skiĭ and P. P. Zabreiko, Geometrical Methods of Nonlinear Analysis, Nauka, Moscow, 1975, translated into English: Springer, Berlin, 1984.
  5. E. M. Mukhamadiev and T. Sabirov, “On the computation of the relative index of the zero of a vector field,” Trudy Seminara po Funktional'nomu Analizn (Proceedings of Seminar on Functional Analysis), vol. 12, pp. 116–121, 1969 (Russian). View at Zentralblatt MATH
  6. Y. V. Pokornyi, “Relative indices of positive operators,” Trudy Matematicheskogo Fakul'teta Voronezhskogo Universiteta (Proceedings of Department of Mathematics of Voronezh State University), vol. 4, pp. 79–89, 1970 (Russian). View at MathSciNet
  7. Y. V. Pokornyi and I. N. Astaf'eva, “On the index at zero and at infinity for positive nonlinear operators,” Uspehi Natematicheskih Nauk, vol. 26, no. 3, p. 189, 1971 (Russian).
  8. P. P. Zabrejko, “Rotation of vector fields: definition, basic properties, and calculation,” in Topological Nonlinear Analysis, II: Degree, Singularity, and Variations (Frascati, 1995), vol. 27 of Progr. Nonlinear Differential Equations Appl., pp. 445–601, Birkhäuser Boston, Massachusetts, 1997. View at Zentralblatt MATH · View at MathSciNet